Alert archive / Pennsylvania / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

June 30, 2015Lehigh County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 30, 2015, 1:47 PM EDT for Lehigh County, Pennsylvania. It was in force for 43 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2015, 1:47 PM EDT (17:47 UTC)
Expired
Jun 30, 2015, 2:30 PM EDT
In force
43 min
Issued by
NWS Philadelphia/Mount Holly

County Lehigh County, PA

The radar

The Philadelphia radar (KDIX), 143 km from the middle of the area, began a volume at 17:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 2:16 PM EDTFUNNEL CLOUDFogelsville, PAFUNNEL CLOUD REPORTED.
Jun 30, 2:25 PM EDTHAIL 1.75Orefield, PA
Jun 30, 2:33 PM EDTHAIL 0.88Coplay, PANICKEL SIZED HAIL REPORTED IN COPLAY.
Jun 30, 2:35 PM EDTTSTM WND DMGWhitehall Twp, PANUMEROUS TREES AND WIRES REPORTED DOWN IN WHITEHALL TOWNSHIP... COPLAY AND CATASAQUA.
Jun 30, 2:36 PM EDTTSTM WND DMGNorthampton, PASTRUCTURE DAMAGE WITH 2 PEOPLE REPORTED TO BE TRAPPED IN THE BUILDING.
Jun 30, 2:36 PM EDTTSTM WND DMGWhitehall Twp, PANWS SURVEY TEAM OBSERVED STRAIGHT LINE WIND DAMAGE. ESTIMATED MAX WIND OF MICROBURST WAS 80 MPH.
Jun 30, 2:39 PM EDTHAIL 1North Catasauqua, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 5.8 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2015-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 600 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2015-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
600 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
728 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

922 
WWUS81 KPHI 301747
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
147 PM EDT TUE JUN 30 2015
 
PAZ054-060>062-301830-
CARBON-NORTHAMPTON-BERKS-LEHIGH-
147 PM EDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CARBON...WEST
CENTRAL NORTHAMPTON...NORTHEASTERN BERKS AND LEHIGH COUNTIES...

AT 145 PM EDT...A STRONG THUNDERSTORM WAS OVER LENHARTSVILLE...OR 15
MILES EAST OF SCHUYLKILL HAVEN...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM ALONG WITH 
FREQUENT LIGHTNING AND HEAVY DOWNPOURS. 

THIS STORM WILL BE NEAR...
  KUTZTOWN AROUND 150 PM EDT.
  WANAMAKERS AROUND 155 PM EDT.
  NEW TRIPOLI AROUND 205 PM EDT.
  JORDAN VALLEY AND CLAUSSVILLE AROUND 210 PM EDT.
  SCHNECKSVILLE AROUND 215 PM EDT.
  NEFFS...EMERALD AND COFFEETOWN AROUND 220 PM EDT.
  SLATINGTON AND WALNUTPORT AROUND 225 PM EDT.
  NORTHAMPTON...PALMERTON...BATH...BERLINSVILLE...BEERSVILLE AND
DANIELSVILLE AROUND 230 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE HOKENDAUQUA...
BOWMANSTOWN...FULLERTON...CATASAUQUA...NORTH CATASAUQUA...PARRYVILLE
AND COPLAY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
NORTHEASTERN PENNSYLVANIA.

LAT...LON 4061 7600 4067 7591 4070 7583 4074 7576
      4075 7579 4088 7559 4067 7532 4045 7589
      4059 7601
TIME...MOT...LOC 1745Z 236DEG 25KT 4057 7588 
$$

MWG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 30, 10:30 AM EDT, 3 hours 17 minutes earlier.

Area forecast discussion, Jun 30, 10:30 AM EDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1030 AM EDT TUE JUN 30 2015

.SYNOPSIS...
A WARM FRONT OVER THE OHIO VALLEY IS PREDICTED TO LIFT SLOWLY
NORTHEAST INTO AND THROUGH THE FORECAST AREA TONIGHT. IT WILL
BE FOLLOWED BY A SLOW MOVING COLD FRONT LATE WEDNESDAY OR THURSDAY.
THAT FRONT IS EXPECTED TO STALL JUST SOUTH OF OUR REGION FOR THE
REMAINDER OF THE WORK WEEK. ANOTHER COLD FRONT SHOULD PASS
THROUGH OUR REGION ON INDEPENDENCE DAY. A WEAK HIGH PRESSURE
SYSTEM SHOULD FOLLOW ON SUNDAY AND MOVE OFFSHORE AS A WARM FRONT
APPROACHES FROM THE OHIO VALLEY ON MONDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LATEST RADAR TRENDS INDICATE -SHRA WITH AN OCCASIONAL RUMBLE OF
THUNDER MOVING THRU THE POCONOS AND LEHIGH VALLEY AS ISENTROPIC
LIFT AND ELEVATED INSTABILITY PRECEDE A WARM FRONT INVOF DE BAY
ATTM. AS MID-LEVEL FLOW BECOMES MORE MERIDIONAL IN RESPONSE TO
S/WV TROUGH APPROACHING FROM THE WEST...THE WM FRONT WILL MAKE
SLOW PROGRESS NORTH THRU THE DAY. THE MAIN CONCERN FOR TODAY'S
FORECAST IS THE POTENTIAL FOR CONVECTION.

THERE IS STILL A LOT OF UNCERTAINTY WITH REGARD TO CONVECTIVE
POTENTIAL. APPROACHING S/WV WILL PROVIDE A SOURCE OF LIFT...AS
BEST FORCING OCCURS NEAR THE WARM FRONTAL BOUNDARY. AMPLE LOW-
LEVEL MOISTURE IS IN PLACE...AS DRIER MID-LEVEL AIR ADVECTS IN
ALOFT. THE MAIN UNCERTAINTY IS INSTABILITY...AS LAPSE RATES ARE
LESS THAN IDEAL...WITH PERHAPS EVEN SOME CAPPING. SAT TRENDS
ALSO INDICATE CONSIDERABLE CLOUDINESS. THEREFORE ML CAPE MAY
HAVE A TOUGH TIME REACHING 1 KJ.

ALTHOUGH INSTABILITY IS LIMITED...BULK SHEAR IS 40 KNOTS NW OF
I-95 ALONG W/ AMPLE LOW-LEVEL HELICITY...AS 0-1 KM SHEAR REACHES
20 KNOTS. SO THERE IS SVR POTENTIAL TODAY MAINLY NW OF I-95...ESP
THE POCONOS AND LEHIGH VALLEY...W/ THE MAIN THREAT BEING DAMAGING
WINDS AND SMALL HAIL GIVEN INVERTED-V PROFILES AND FAVORABLE WBZ
HEIGHTS. WILL ALSO HAVE TO WATCH ACTIVITY NEAR THE WARM FRONT...
WHERE A SUPERCELL CANNOT BE RULED OUT...PARTICULARLY IF GREATER
INSTABILITY IS REALIZED. FLASH FLOODING IS ALSO A CONCERN MAINLY
NW OF I-95...WHERE CELLS WILL HAVE A TENDANCY TO TRAIN.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
A CHANCE OF SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE
THROUGH TONIGHT AS THE WARM FRONT TO OUR SOUTH LIFTS ACROSS THE AREA
AND ADDITIONAL SHORT WAVES/VORTICITY IMPULSES MOVE ACROSS THE AREA.
IT IS POSSIBLE THAT THERE COULD BE A BREAK IN SHOWER ACTIVITY FOR
SOME AREAS DURING A PORTION OF THE OVERNIGHT IN BETWEEN SHORT WAVES.
HOWEVER, WE EXPECT ACTIVITY TO INCREASE AGAIN TOWARD THE VERY EARLY
MORNING HOURS WEDNESDAY. THERE REMAINS SOME INSTABILITY THROUGH THE
NIGHT AND BULK SHEAR MAY ACTUALLY INCREASE OVERNIGHT, SO THERE
REMAINS THE POTENTIAL FOR SOME STRONG STORMS.

LOWS TONIGHT ARE A BLEND OF MAV/MET MOS AND MOSGUIDE.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
THERE WAS ABOUT A 50/50 SPLIT BETWEEN THE GFS AND WRF-NMMB
INITIALIZATION AT 500MB. FARTHER DOWNWARD, THE WRF-NMMB LOOKED
BETTER. DP/DTING THE WESTERN CONUS RIDGE LOOKS STRONGER, WHILE THE
ERN NOAM TROF IS BROADER. WHILE THE MODELS AGREE ON A CONTINUATION
OF THIS OVERALL SYNOPTIC PATTERN, THEY VARY ON DETAILS AND
CONTINUE TO FIND THEMSELVES IN ODD POSITIONS WITH THE NORMALLY
SLOWER ECMWF AND WRF-NMMB CONSIDERABLY FASTER THAN THE OTHER
MEDIUM RANGE MODELS. AS PER PMDHMD WE ARE LEANING AWAY FROM THESE
FASTER RESULTS AND GOING MORE TOWARD CONTINUITY. REGARDLESS WITH
THE CURRENT PATTERN REMAINING IN PLACE IT IS TOUGH TO CONFIDENTLY
PREDICT MUCH PROLONGED DRY WEATHER.

THE START OF THE LONG TERM DOES HAVE DECENT MODELING CONSENSUS.
WHILE THE WARM FRONT SHOULD BE LIFTING NORTHEAST OF OUR CWA,
SHORT WAVES INTERACTING WITH THE WARM SECTOR SHOULD RE-GENERATE
MORE SHOWERS AND TSTMS RATHER QUICKLY ON WEDNESDAY MORNING. COLD
POCKET ALOFT COUPLED WITH NEAR NEUTRAL LOWER LEVEL THERMAL
FIELDS KEEP PREDICTED TOTAL TOTALS AT OR AROUND 50C.
APPROPRIATELY MIXED LAYER CAPES (ABOVE 1000J IN DELMARVA) PEAK
DURING THE MORNING AND DECREASE AS THE AFTERNOON PROGRESSES AS
THE COLD POCKET GETS SHEARED. HIGHEST POPS ARE IN THE MORNING WITH
A TRAIL OFF AS THE DAY CONTINUES. STRONGER SHEAR AND CAPE ARE
DECOUPLED AND (CAPE) MAY NOT RAMP UP FAST ENOUGH GIVEN TIMING OF
FEATURES FOR SEVERE WHICH LOOKS BETTER NORTHEAST OF OUR CWA. AIR
MASS SUPPORTIVE OF MID TO UPPER 80S FOR MAX TEMPS MOST OF OUR CWA.

GIVEN THE BRIEF FLATTENING OF THE TROF ALOFT, WE DID NOT CARRY
MUCH OF A CHANCE OF THUNDER INTO THE NIGHT AND NO POPS ANYWHERE
OVERNIGHT. STAT GUIDANCE MINS LOOK REASONABLE.

ON THURSDAY THE FRONTAL BOUNDARY IS EXPECTED TO STALL JUST SOUTH OF
OUR CWA. FROM HERE THE TIMING OF IMPULSES ON THE FRONT START TO
DIVERGE. REGARDLESS, THE BOUNDARY IS CLOSE ENOUGH TO ACT AS A
TRIGGER WITH HIGHER CONFIDENCE (THUS HIGHER POPS) IN THE SOUTHEASTERN
PART OF UR CWA. MIXED LAYER CAPES IN DELMARVA REACH THE LOWER
1000S, BUT ARE RELATIVELY LOW FARTHER TO THE NORTHWEST. THUNDER
CHANCES MAY BE OVERSTATED. THERMAL FIELDS SUGGEST A 2-3F DROP OFF
IN MAX TEMPS FROM WED.

NOW THE MODELS REALLY START DIVERGING FOR THURSDAY NIGHT AND FRIDAY
WITH THE GFS AND CAN GGEM EMPHASIZING FRIDAY WITH THE ECMWF AND
WRF THURSDAY NIGHT. WHERE MODELS AGREE IS THAT INSTABILITY IN OUR
CWA IS MODEST AND THERE ARE HIGHER CHANCES SOUTH THAN NORTH.
TIMING RESOLUTION IS TOO UNCERTAIN TO FORECAST DRY WEATHER FOR
EITHER PERIOD. WE DID STEER HIGHER POPS INTO THURSDAY NIGHT AS THE
GEFS IS SLIGHTLY FASTER THAN THE OP GFS.

IT DOES NOT BECOME MUCH CLEARER FOR INDEPENDENCE DAY WITH THE ECMWF
FORECASTING A DRY DAY AND THE CAN GGEM HAVING A TOTAL WASHOUT. MOST
MODELS ARE NOT INDICATING A SFC LOW ON THE LEVEL OF LAST SATURDAY,
SO FOR NOW WE KEPT THE FORECAST FOR INDEPENDENCE DAY CLOSE TO
CONTINUITY AND SUMMER CLIMO AND NOT SOUND LIKE A TOTAL LOSS.

SUNDAY/MONDAY REMAIN CLOSE TO CONTINUITY. WITH BOTH THE GFS AND EC
DRY WE HAVE SUNDAY PREDICTED TO BE THE BETTER OF THE TWO WEEKEND
DAYS AND KEPT THE CHANCE FOR THUNDERSTORMS IN FOR MONDAY AS THE
WARM FRONT IS PREDICTED TO RETURN.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

GENERAL VFR CONDITIONS WILL PERSIST ACROSS THE TAF SITES TODAY,
ALTHOUGH CLOUD COVER WILL CONTINUE TO INCREASE AND LOWER THROUGH THE
DAY. SHOWERS WILL BE ON THE INCREASE THROUGH THE MORNING AND INTO
THE AFTERNOON. WITH INSTABILITY INCREASING TODAY, THERE WILL BE A
CHANCE OF THUNDERSTORMS. ANY SHOWERS OR THUNDERSTORMS HAVE THE
POTENTIAL TO TEMPORARILY REDUCE VSBYS AND/OR CIGS. WINDS WILL
GENERALLY BE SOUTH TO SOUTHEAST, AND COULD GUST AROUND 15-20 KNOTS
LATER THIS MORNING INTO THIS AFTERNOON.

A CHANCE OF SHOWERS WILL CONTINUE TONIGHT, ALONG WITH THE CHANCE FOR
SCATTERED THUNDERSTORMS. ANY SHOWERS OR THUNDERSTORMS HAVE THE
POTENTIAL TO TEMPORARILY REDUCE VSBYS AND/OR CIGS. THERE IS A BETTER
POTENTIAL FOR LOWER VSBYS OVERNIGHT AS A WARM FRONT LIFTS ACROSS THE
AREA. WIND GUSTS WILL DROP OFF BY SUNSET, WITH A SOUTHERLY FLOW
REMAINING THROUGH THE NIGHT.

OUTLOOK...
WEDNESDAY...MAINLY VFR EXCEPT MVFR OR IFR CONDITIONS WITH
SCATTERED SHOWERS AND THUNDERSTORMS.

WEDNESDAY NIGHT...MOSTLY VFR WITH ANY PCPN CHANCES DECREASING
QUICKLY.

THURSDAY THROUGH SATURDAY...PREDOMINATELY VFR, BUT SOME
MVFR OR IFR CONDITIONS DURING SCATTERED SHOWERS AND THUNDERSTORMS.
IMPACT OUTLOOKED TO BE GREATER FOR SOUTHERN AIRPORTS AND TERMINALS.

&&

.MARINE...
SUB-SMALL CRAFT ADVISORY CONDITIONS WILL REMAIN ACROSS THE WATERS
TODAY INTO TONIGHT, ALTHOUGH WINDS MAY GUST AROUND 20 KNOTS AT
TIMES. SEAS WILL REMAIN AROUND 3-4 FEET. THERE IS A CHANCE OF
SHOWERS AND THUNDERSTORMS LATE THIS AFTERNOON INTO TONIGHT. HIGHER
WINDS AND WAVES COULD OCCUR WITH ANY SHOWERS OR THUNDERSTORMS.

OUTLOOK...
WEDNESDAY AND WEDNESDAY NIGHT...SEAS ON THE OCEAN MAY APPROACH SMALL
CRAFT ADVISORY CRITERIA IN PRE FRONTAL SOUTHERLY FLOW, BUT THERE
IS CONSIDERABLE UNCERTAINTY.

THURSDAY AND THURSDAY NIGHT...WINDS AND SEAS SHOULD REMAIN BELOW SCA
CRITERIA.

FRIDAY THROUGH SATURDAY...SEAS ON THE SOUTHERN OCEAN WATERS MIGHT
REACH SMALL CRAFT ADVISORY LEVELS PENDING THE STRENGTH OF THE LOW
PRESSURE SYSTEM ON THE FRONTAL BOUNDARY. CONFIDENCE IS LESS THAN
AVERAGE.

&&

.RIP CURRENTS...
BASED ON OUR LOCAL FORECAST APPLICATION USING A 3 FOOT WAVES/8
SECOND PERIOD AND SOUTHEAST WIND AROUND 12 KNOTS, WE WILL CONTINUE
WITH A MODERATE RISK OF RIP CURRENTS FOR NEW JERSEY AND LOW FOR
DELAWARE.

&&

.CLIMATE...
THE CHART BELOW SHOWS RAINFALL STATISTICS AT OUR FOUR BIG CLIMATE
SITES THRU 6/29. THE COLUMNS ARE BROKEN DOWN BY SITE, "POR" (HOW
FAR RECORDS DATE BACK), JUNE 2015 RAINFALL, NORMAL JUNE RAINFALL,
JUNE 2015 RAINFALL RANKING, AS WELL AS THE WETTEST JUNE ON RECORD.

SITE    POR     JUNE    NORMAL    RANK   WETTEST

ILG     1894    12.46    3.50      2ND     13.66 (2013)
ACY     1874     8.04    2.81      2ND      8.45 (1920)
ABE     1922     7.02    3.86      6TH     10.51 (1938)
PHL     1872     7.23    3.08     10TH     10.56 (2013)

AT THIS TIME, IT HAS BEEN THE SECOND WETTEST JUNE ON RECORD IN
BOTH WILMINGTON AND ATLANTIC CITY. WITH TODAY BEING THE LAST DAY
IN THE MONTH, CURRENT FORECASTS DO NOT FAVOR EITHER SITE BREAKING
THEIR ALL-TIME JUNE RAINFALL RECORD. HOWEVER, IT WOULD ONLY TAKE
A HEAVY SHOWER OR THUNDERSTORM TO CLOSE THE GAP, WHICH IS 0.41
INCHES IN ATLANTIC CITY AND 1.2 INCHES IN WILMINGTON.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GIGI
NEAR TERM...FRANCK/ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...GIGI
AVIATION...GIGI/ROBERTSON
MARINE...GIGI/ROBERTSON
RIP CURRENTS...
CLIMATE...FRANCK
Hazardous weather outlook, Jun 30, 1:36 PM EDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
136 PM EDT TUE JUN 30 2015

DEZ001-MDZ008-012-015-019-020-PAZ054-055-060>062-070-071-101>106-
011745-
NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-CARBON-MONROE-
BERKS-LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
136 PM EDT TUE JUN 30 2015

...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ002-NJZ001-007>010-015>018-021-011745-
KENT-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-SALEM-GLOUCESTER-
CAMDEN-CUMBERLAND-
136 PM EDT TUE JUN 30 2015

...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ003-NJZ012-013-019-020-022-023-027-011745-
INLAND SUSSEX-MIDDLESEX-WESTERN MONMOUTH-NORTHWESTERN BURLINGTON-
OCEAN-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-
136 PM EDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SOME THUNDERSTORMS THIS AFTERNOON AND NIGHT COULD BE STRONG WITH
GUSTY WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NJZ014-024>026-011745-
EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
136 PM EDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A MODERATE RISK FOR RIP CURRENTS TODAY.

SOME THUNDERSTORMS LATE THIS AFTERNOON AND NIGHT COULD BE STRONG
WITH GUSTY WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DEZ004-011745-
DELAWARE BEACHES-
136 PM EDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SOME THUNDERSTORMS LATE THIS AFTERNOON AND NIGHT COULD BE STRONG
WITH GUSTY WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ431-450>455-011745-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
136 PM EDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ430-011745-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
136 PM EDT TUE JUN 30 2015

...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 30, 12:47 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1247 PM EDT TUE JUN 30 2015

PAZ060-061-301730-
BERKS-LEHIGH-
1247 PM EDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BERKS AND WEST CENTRAL
LEHIGH COUNTIES...

AT 1245 PM EDT...A STRONG THUNDERSTORM WAS OVER WOMELSDORF...OR NEAR
MYERSTOWN...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KUTZTOWN...HAMBURG...FLEETWOOD...WOMELSDORF...WERNERSVILLE...
NEWMANSTOWN...LEESPORT...SHOEMAKERSVILLE...BERNVILLE...STRAUSSTOWN...
LENHARTSVILLE...WANAMAKERS...FAIRVIEW HGTS AND CENTERPORT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4054 7620 4054 7617 4057 7602 4063 7600
      4065 7598 4070 7582 4055 7562 4031 7614
      4036 7621 4037 7623 4043 7633
TIME...MOT...LOC 1645Z 230DEG 30KT 4040 7621

MWG
Special weather statement, Jun 30, 1:47 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
147 PM EDT TUE JUN 30 2015

PAZ054-060>062-301830-
CARBON-NORTHAMPTON-BERKS-LEHIGH-
147 PM EDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CARBON...WEST
CENTRAL NORTHAMPTON...NORTHEASTERN BERKS AND LEHIGH COUNTIES...

AT 145 PM EDT...A STRONG THUNDERSTORM WAS OVER LENHARTSVILLE...OR 15
MILES EAST OF SCHUYLKILL HAVEN...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM ALONG WITH
FREQUENT LIGHTNING AND HEAVY DOWNPOURS.

THIS STORM WILL BE NEAR...
  KUTZTOWN AROUND 150 PM EDT.
  WANAMAKERS AROUND 155 PM EDT.
  NEW TRIPOLI AROUND 205 PM EDT.
  JORDAN VALLEY AND CLAUSSVILLE AROUND 210 PM EDT.
  SCHNECKSVILLE AROUND 215 PM EDT.
  NEFFS...EMERALD AND COFFEETOWN AROUND 220 PM EDT.
  SLATINGTON AND WALNUTPORT AROUND 225 PM EDT.
  NORTHAMPTON...PALMERTON...BATH...BERLINSVILLE...BEERSVILLE AND
DANIELSVILLE AROUND 230 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE HOKENDAUQUA...
BOWMANSTOWN...FULLERTON...CATASAUQUA...NORTH CATASAUQUA...PARRYVILLE
AND COPLAY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
NORTHEASTERN PENNSYLVANIA.

LAT...LON 4061 7600 4067 7591 4070 7583 4074 7576
      4075 7579 4088 7559 4067 7532 4045 7589
      4059 7601
TIME...MOT...LOC 1745Z 236DEG 25KT 4057 7588

MWG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 3:00 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Sussex, Warren4 hr
Jun 30, 3:00 PM EDTSevere Thunderstorm WarningPHIWarren60 min
Jun 30, 3:22 PM EDTSpecial Marine WarningPHI23 min
Jun 30, 3:43 PM EDTSevere Thunderstorm WarningPHIGloucester, Salem47 min
Jun 30, 3:47 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Sussex, Warren43 min
Jun 30, 3:54 PM EDTFlash Flood WatchPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 6 more13 hr
Jun 30, 4:13 PM EDTSpecial Weather StatementPHICamden, Gloucester32 min
Jun 30, 4:35 PM EDTSpecial Weather StatementPHIMorris25 min
Jun 30, 5:48 PM EDTSpecial Weather StatementPHICamden, Gloucester57 min
Jun 30, 6:20 PM EDTSpecial Weather StatementPHIWarren25 min
Jun 30, 6:28 PM EDTSevere Thunderstorm WarningPHISussex, Warren47 min
Jun 30, 6:35 PM EDTSmall Craft AdvisoryPHI3 hr
Jun 30, 7:13 PM EDTSevere Thunderstorm WarningPHISussex, Warren62 min
Jun 30, 10:01 AM EDTAreal Flood AdvisoryPHICarbon, Monroe4 hr
Jun 30, 12:37 PM EDTAreal Flood AdvisoryPHIBerks4 hr
Jun 30, 12:47 PM EDTSpecial Weather StatementPHIBerks43 min
Jun 30, 1:08 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh52 min
Jun 30, 1:48 PM EDTFlash Flood WarningPHIBerks4 hr
Jun 30, 1:55 PM EDTSpecial Weather StatementPHIChester50 min
Jun 30, 2:00 PM EDTTornado WarningPHIBerks, Chester30 min
Jun 30, 2:05 PM EDTSevere Thunderstorm WarningPHIBerks, Carbon, Lehigh, Monroe, Northampton55 min
Jun 30, 2:13 PM EDTTornado WarningPHILehigh32 min
Jun 30, 2:19 PM EDTSpecial Weather StatementPHIChester26 min
Jun 30, 2:26 PM EDTAreal Flood AdvisoryPHIBerks, Chester4 hr
Jun 30, 2:34 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Montgomery56 min
Jun 30, 2:41 PM EDTSevere Thunderstorm WarningPHIChester49 min
Jun 30, 2:42 PM EDTTornado WarningPHILehigh, Northampton33 min
Jun 30, 2:48 PM EDTSpecial Weather StatementPHIChester57 min
Jun 30, 2:52 PM EDTSevere Thunderstorm WarningPHIChester, Delaware, Montgomery38 min
Jun 30, 2:55 PM EDTFlash Flood WarningPHIBerks, Lehigh, Northampton4 hr
Jun 30, 3:08 PM EDTAreal Flood AdvisoryPHIChester4 hr
Jun 30, 3:22 PM EDTTornado WarningPHIChester, Delaware, Montgomery23 min
Jun 30, 3:25 PM EDTSevere Thunderstorm WarningPHIChester37 min
Jun 30, 3:31 PM EDTSpecial Weather StatementPHILehigh44 min
Jun 30, 3:37 PM EDTAreal Flood AdvisoryPHICarbon, Lehigh, Monroe, Northampton4 hr
Jun 30, 3:45 PM EDTSevere Thunderstorm WarningPHIBucks, Chester, Delaware, Montgomery, Philadelphia45 min
Jun 30, 3:57 PM EDTAreal Flood AdvisoryPHIBucks, Chester, Delaware, Montgomery, Philadelphia4 hr
Jun 30, 4:22 PM EDTSpecial Weather StatementPHIMonroe23 min
Jun 30, 4:29 PM EDTSpecial Weather StatementPHIDelaware, Philadelphia31 min
Jun 30, 4:31 PM EDTSpecial Weather StatementPHICarbon29 min
Jun 30, 4:58 PM EDTAreal Flood AdvisoryPHIDelaware, Montgomery, Philadelphia3 hr
Jun 30, 4:59 PM EDTSpecial Weather StatementPHIPhiladelphia61 min
Jun 30, 5:03 PM EDTSpecial Weather StatementPHIMonroe27 min
Jun 30, 5:51 PM EDTSpecial Weather StatementPHIMonroe24 min
Jun 30, 6:03 PM EDTFlash Flood WarningPHICarbon, Monroe11 hr
Jun 30, 2:34 PM EDTSpecial Weather StatementPHICecil26 min
Jun 30, 4:06 PM EDTSpecial Weather StatementPHIKent39 min
Jun 30, 4:32 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's, Talbot43 min
Jun 30, 5:14 PM EDTSpecial Weather StatementPHIQueen Anne's31 min
Jun 30, 6:11 PM EDTSpecial Weather StatementPHISussex34 min

Nearby

Special Weather Statements in Pennsylvania, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.